Potentials of linear operators and the reduction of boundary value
Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1045-1047
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_5_a3,
author = {M. I. Lazarev},
title = {Potentials of linear operators and the reduction of boundary value},
journal = {Doklady Akademii Nauk},
pages = {1045--1047},
year = {1987},
volume = {292},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a3/}
}
M. I. Lazarev. Potentials of linear operators and the reduction of boundary value. Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1045-1047. http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a3/